| Catalog Number |
SR55 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 12/2/2025.D4: batch # unk.An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that before and unk procedure that the knives were extended and visible on the magazines.No patient harm nor significant delay reported.
Additional Manufacturer Narrative
(b)(4).Date sent: 12/30/2025 investigation summary this is an analysis of two photos submitted to ethicon endo-surgery for evaluation.During the visual analysis, the following was observed: the photos shows an opened packaging and two reloads with the knife exposed and one of them had the proximal staples protruding.Based on the photos reviewed, the event described is confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.As part of ethicon endo-surgery quality process, all devices are manufactured, inspected, and released to approved specifications.Device history review a manufacturing record evaluation was performed for the finished device lot 438d04, and no non-conformances were identified.